# SDR USAA2011123000014

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 69,081 hours, 30,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 SEAT D EMERGENCY EXIT LIGHT COVER BROKEN.  INSTALLED MISSING EMERGENCY EXIT LENS AT ROW 9 A/C RIGHT.
